References

  1. Bhaskar T.G., Lakshmikantham V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65 (7), 1379-1393. doi: 10.1016/j.na.2005.10.017
  2. Lakshmikantham V., Ćirić L.B. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 2009, 70 (12), 4341-4349. doi: 10.1016/j.na.2008.09.020
  3. Luong N.V., Thuan N.X. Coupled fixed points in partially ordered metric spaces and application. Nonlinear Anal. 2011, 74 (3), 983-992. doi: 10.1016/j.na.2010.09.055
  4. Jachymski J. The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 2008, 136, 1359-1373. doi: 10.1090/S0002-9939-07-09110-1
  5. Beg I., Butt A.R., Radojević S. The contraction principle for set valued mappings on a metric space with a graph. Comput. Math. Appl. 2010, 60 (5), 1214-1219. doi: 10.1016/j.camwa.2010.06.003
  6. Bojor F. Fixed point theorems for Reich type contractions on metric space with a graph. Nonlinear Anal. 2012, 75 (9), 3895-3901. doi: 10.1016/j.na.2012.02.009
  7. Alfuraidan M.R. The contraction principle for multivalued mappings on a modular metric space with a graph. Canad. Math. Bull. 2016, 59, 3-12. doi: 10.4153/CMB-2015-029-x
  8. Alfuraidan M.R. Remark on monotone multivalued mappings on a metric space with a graph. J. Inequal. Appl. 2015, 2015:202. doi: 10.1186/s13660-015-0712-6
  9. Chifu C., Petrusel G. New results on coupled fixed point theorem in metric space endowed with a directed graph. Fixed Point Theory Appl. 2014, 2014:151. doi: 10.1186/1687-1812-2014-151
  10. Suantai S., Charoensawan P., Lampert T.A. Common coupled fixed point theorems for $\theta -\psi -$contractions mappings endowed with a directed graph. Fixed Point Theory Appl. 2015, 2015:224. doi: 10.1186/s13663-015-0473-4
  11. Isik H., Turkoglu D. Coupled fixed point theorems for new contractive mixed monotone mappings and applications to integral equations. Filomat 2014, 28 (6), 1253-1264.
  12. Eshi D., Das P.K., Debnath P. Coupled coincidence and coupled common fixed point theorems on a metric space with a graph. Fixed Point Theory Appl. 2016, 2016:37. doi: 10.1186/s13663-016-0530-7

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.